MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER DEVICE

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER DEVICE
Model Number 400CE
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer report was received on (b)(6) 2019 ((b)(4)) stating the hemtoherm heater-cooler would not reach maximum temperature.Unit has not been returned for evaluation.Customer reported there was no patient harm.
 
Event or Problem Description
A hemotherm will not reach maximum temperature.Another hemotherm device was used to continue with the procedure without incident.Customer reported there was no patient harm.
 
Additional Manufacturer Narrative
Device was evaluated and determined to have a defective heater.The heater was replaced to correct.

Brand Name
HEMOTHERM
Common Device Name
HEATER-COOLER DEVICE
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
Manufacturer Contact
christina miracle
12011 mosteller
cincinnati, OH 45241
8009897373
MDR Report Key9290181
Report Number1516825-2019-00013
Device Sequence Number13919563
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown